Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21593
Barbour, A D; Reinert, G (2006). Discrete small world networks. Electronic Journal of Probability, 11(47):1234-1283.
Small world models are networks consisting of many local links and fewer long range `shortcuts', used to model networks with a high degree of local clustering but relatively small diameter. Here, we concern ourselves with the distribution of typical inter-point network distances. We establish approximations to the distribution of the graph distance in a discrete ring network with extra random links, and compare the results to those for simpler models, in which the extra links have zero length and the ring is continuous.
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Date:||15 December 2006|
|Deposited On:||16 Nov 2009 20:56|
|Last Modified:||27 Nov 2013 23:19|
|Publisher:||Institute of Mathematical Statistics|
|Citations:||Web of Science®. Times Cited: 3|
Scopus®. Citation Count: 4
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page